Show simple item record

dc.contributor.authorGong, Zhaohua
dc.contributor.authorTeo, Kok Lay
dc.contributor.authorLiu, Chong Yang
dc.contributor.authorFeng, E.
dc.identifier.citationGong, Z. and Teo, K.L. and Liu, C.Y. and Feng, E. 2015. Horizontal well's path planning: An optimal switching control approach. Applied Mathematical Modelling. 39 (14): pp. 4022-4032.

In this paper, we consider a three-dimensional horizontal well's path planning problem, where the well's path evolves as a combination of several constant-curvature smooth turn segments. The problem is formulated as an optimal switching control problem subject to continuous state inequality constraints. By applying the time-scaling transformation and constraint transcription in conjunction with local smooth approximation technique, the optimal switching control problem is approximated by a sequence of optimal parameter selection problems with only box constraints, each of which is solvable by gradient-based optimization techniques. The optimal path planning problems of the wells Ci-16-Cp146 and Jin27 in Liaohe oil field are solved to demonstrate the applicability of the approach proposed.

dc.publisherElsevier Inc.
dc.titleHorizontal well's path planning: An optimal switching control approach
dc.typeJournal Article
dcterms.source.titleApplied Mathematical Modelling
curtin.departmentDepartment of Mathematics and Statistics
curtin.accessStatusOpen access

Files in this item


This item appears in the following Collection(s)

Show simple item record